| Model Number |
SC-2317-50 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block d2b: pro code: qrb block b3: exact date unknown, event occurred in approximately 2024 from date manufacturer was made aware.Additional suspects medical device component involved in the event: model number/catalog number: sc-2317-50 serial number: (b)(6) batch/lot number: 7075552 model/catalog description: infinion cx lead kit, 50cm unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4318 batch/lot number: 28734959 model/catalog description: clik x anchor sterile kit unique identifier (udi) #: (b)(4).
Event or Problem Description
It was reported that the spinal cord stimulator leads had high impedances.The patient underwent a spinal cord stimulator leads and click anchor explant procedure.The patient was doing well and the explanted devices were not returned.